# SDR DXTA200803160

- Difficulty date: July 4, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF CREW COULD DETECT AN ELECTRICAL ODOR. AFTER LANDING, COULD DETECT THE ODOR IN AFT CABIN AND LUGGAGE COMPARTMENT. COULD NOT DETECT IT IN HELL HOLE OR BATTERY COMPARTMENT.  PERFOREMED GROUND RUN OF ALL THREE ENGINES:  ON START OF APU, ODOR OF HOT OIL OR GREASE WAS EVIDENT FROM ADS OPERATED APU AND ENGINES THROUGH NUMEROUS CYCLES FROM HOT TO COLD.  ODOR COULD NO LONGER BE DETECTD.  RAN SEVERAL ELECTRICAL SYSTEMS, NO ODOR REMAINS.  ALLOWED A/C TO COOL THEN RESTARTED ENGINES AND APU STILL NO ODOR . COMPLETED IAW 20-00-00 OF THE MM AND THE ACFT FLIGHT MANUAL.
